# SDR MZZA97056

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65195198
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - RIGHT MLG SIDE STRUT LOWER SEGMENT UPPER UNIVERSAL BOLT IS FROZEN IN PLACE.  REMOVED UNIVERSAL FITTING, BOLT AND SPACERS.  REMOVED CORROSION FROM LOWER UNIVERSAL FITTING HOLE AND FABRICATED AND INSTALLED SLEEVE PER OHM 32-13-01, 404A.  INSTALL BOLTS, SPACERS UNIVERSAL FITTING AND SIDE STRUT LOWER SEGMENT IAW MM 32-11-41.  (M)
